# SDR SWAA2022032171973

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL INNER CHORD CREASE BEAM HAS CORROSION FROM STA 951 TO 992.8 (MKD 107-001) / [01] FOUND EXFOLIATED CORROSION ON R2 DOOR INNER CHORD FROM STA. 951 TO STA. 992.8; OUT OF LIMITS PER REF 737 SRM 53-70-15-1A-1;[02] VERIFIED STEP 1.;[03] REMOVED R2 INNER CHORD FROM STA 887+10 TO STA. 1006; PER REF 737 SRM 51-40-02-0G-0;[04] VERIFIED STEP 3;[05] LOCATED AND DRILLED NEW R2 DOOR INNER CHORD; PER REF. 737 SRM 51-40-05-0G-0;[06] VERIFIED STEP 5.;[07] OK TO TREAT AND PRIME AREA AND CHORD.;[08] TREATED AND PRIMER REF. 737 AMM 51-21-41-370-802 AND 51-21-72-370-804; AREA ON CHORD;[09] VERIFIED STEP 8.;[10] (RII) OK TO INSTALL INNER CHORD.;[11] MIXED SEALANT 0870CO80BM654SK; AT 19:00; ON 03/05/22; SQUEEZE OUT AND FASTENERS INSTALLATION VERIFICATION; DUE BY 03/09/22; AT 00:00;[12] VERIFIED STEP 11.;[13] INSTALLING R2 DOOR INNER CHORD 85% FASTENERS INSTALLED PER REF 737 SRM 51-40-02-0G-0;[14] INSTALLED R2 DOOR INNER CHORD FROM STA. 887+10 TO STA. 1006; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING 147A8501 AND 147A8540;[15] VERIFIED STEPS 13 AND 14.;[16] INSTALLED R2 DOOR INNER CHORD FROM STA. 887+10 TO STA. 1006; PER REF 737 SRM 51-40-02-0G-0 AND DRAWING 147A8501 AND 147A8540;[17] VERIFIED STEP 16.
